# SDR UALA2009092503018

- Difficulty date: September 23, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 65,315 hours, 24,510 cycles
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 273N41714
- Part serial: 1865
- Condition: Defective
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G DOOR ILLUM, RTFL.  MLG DOOR RELEASE INTERLOCK ACTUATOR REPLACED.  ACCMP'D DOOR OPERATION.  DOOR OPERATED NORMALLY.
